MathSciNet Relay Station
MathSciNet bibliographic data
MR1993221 35Q55 (35Q51 35R25)
Biagioni, H. A.; Linares, F. Ill-posedness for the Zakharov system with generalized nonlinearity. Proc. Amer. Math. Soc. 131 (2003), no. 10, 3113–3121.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement